# SDR 2007FA0000708

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTIFY BY AIR SECURITY REPORT THAT OUR COCKPIT LKD SYSTEM INFORMS US ONLY IF IT'S ARMED OR NOT, BUT NOT IF THE DOOR IS CORRECTLY CLOSED AND LOCKED.  DURING ONE OF THE LAST FLT'S MY COCKPIT DOOR HAS BEEN OPENED BY THE PURSER WITHOUT MY PERMISSION.  THE DOOR SEEMED CLOSED BUT IT WASN’T AND HE COULD OPEN IT EASILY.  IT IS UNSAFE FOR US ON BOARD AND FOR ALL PEOPLE THAT WE FLY OVER.EUROPEAN AVIATION SAFETY AGENCYPOSTFACH 10 12 53D-50452 KOELN, GERMANYI'M  MD80 CPT OF ALITALIA , I NOTIFY BY AIR SECURITY REPORT THAT OUR COCKPIT LKD SYSTEM  INFORMS US ONLY IF IT'S ARMED OR NOT, BUT NOT IF THE DOOR IS CORRECTLY CLOSED AND LOCKED.DU
